# SDR UIEA2010122200197

- Difficulty date: December 22, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 49,035 hours, 7,455 cycles
- Engine: Ge CF680
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 2596 S46r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK-AROUND INSP BEING PERFORMED, DAMAGE WAS FOUND TO THE FUSELAGE SKIN BS 2596 ABOVE STR- 46R (TAIL JACK AREA) CONSISTING OF DENT L:1.5 IN. W:0.750 IN. D:0.0625 (REF FIG 1).  THE DAMAGE IS OUT OF THE SRM 53-00-01, FIG 101.  ALLOWABLE DAMAGE 1, DETAIL III.  TIME LIMITED REPAIR PERFORMED AS DESCRIBED IN PART 1 WORK INSTRUCTIONS, SCHEDULE REPEAT DVIS AT EVERY 5 FC, AND PERMANENT REPAIR PRIOR TO THE ACCUMULATION OF 1,000 FH.
